Lacunary I-Invariant Convergence


ULUSU U. , NURAY F.

Cumhuriyet Science Journal, vol.41, no.3, pp.617-624, 2020 (Refereed Journals of Other Institutions) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1007/s40010-020-00694-w
  • Title of Journal : Cumhuriyet Science Journal
  • Page Numbers: pp.617-624

Abstract

In this paper, we study the concepts of Wijsman lacunary I-invariant convergence (I-sigma theta(W)), Wijsman lacunary I*-invariant convergence (I-sigma theta*(W)), Wijsman p-strongly lacunary invariant convergence ([WN sigma theta](p)) of sequences of sets and investigate the relationships among Wijsman lacunary invariant convergence, [WN sigma theta](p), I-sigma theta(W) and I-sigma theta*W. Also, we introduce the concepts of I-sigma theta -Cauchy sequence and I-sigma theta*W-Cauchy sequence of sets.